# SDR UPS03841506

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BATHTUB FITTING CORRODED AT STA 1152, LONG 36R-35R.  REMOVED CORRODED BATHTUB FITTING IAW SRM 53-2-0 FIG 2D, FABRICATED REPAIR ANGLE AND REPAIR SPLICES IAW SRM 53-2-0 FIG 2D, INSTALLED NEW BATHTUB FITTING AND REPAIR SPLICES IAW SRM 53-2-0 FIG 2D.
